# SDR AALA202410036923

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 38,350 hours, 16,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GRPOUNDED: FWD AND AFT GALLEY EMERGENCY LIGHTS STAYED ILLUMINATED AFTER ACFT POWER DOWN. MAINTENANCE REPLACED R47 RELAY IAW AMM 33-29-00.
